# SDR DALA2014121906628

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 59,258 hours, 42,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT WIRE HARNESS AT SEAT 32DE WAS DAMAGED.  MAINTENANCE REPLACED THE WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYSTEM.
